ExLibris header image
Contains information about title and source of a journal
Title: Regularization by truncated total least squares
Source:

SIAM journal on scientific computing [1064-8275] Hansen, Per yr:1997 vol:18 pg:1223 -1241

Contains list of services for current record
Full Text
service type icon, opens target in new window
  Available from 1997 volume: 18 issue:1
Full text for other editions
Continues: SIAM journal on scientific and statistical computing [0196-5204]
service type icon, opens target in new window
  Available from 1997
Citation information
service type icon, opens target in new window
service type icon, opens target in new window
Citation information
service type icon, opens target in new window
Web Service
service type icon, opens target in new window
Users interested in this article also expressed an interest in the following:
1. El Ghaoui, L. "Robust Solutions to Least-Squares Problems with Uncertain Data." SIAM journal on matrix analysis and applications 18.4 (1997): 1035-1064. Link to SFX for this item
2. Fierro, RD. "Truncated VSV solutions to symmetric rank-deficient problems." BIT 42.3 (2002): 531-540. Link to SFX for this item
3. Xia, M. "End-to-end color printer calibration by total least squares regression." IEEE transactions on image processing 8.5 (1999): 700-716. Link to SFX for this item
4. El Ghaoui, L. "Robust solutions to uncertain semidefinite programs." SIAM journal on optimization 9.1 (1998): 33-52. Link to SFX for this item
5. Chauvière, C. "Computational modeling of uncertainty in time-domain electromagnetics." SIAM journal on scientific computing 28.2 (2006): 751-775. Link to SFX for this item
6. Xin, J.. "MSE-based regularization approach to direction estimation of coherent narrowband signals using linear prediction." IEEE transactions on signal processing 49.11 (2001): 2481-2497. Link to SFX for this item
7. Ben-Tal, A. "ROBUST SOLUTIONS OF UNCERTAIN QUADRATIC AND CONIC-QUADRATIC PROBLEMS." SIAM journal on optimization 13.2 (2002): 535-. Link to SFX for this item
8. Fermuller, C. "The statistics of optical flow." Computer vision and image understanding 82.1 (2001): 1-. Link to SFX for this item
9. Golub, G.H. H. "An Analysis of the Total Least Squares Problem." SIAM journal on numerical analysis 17.6 (1980): 883-893. Link to SFX for this item
10. Ben-Tal, A. "Robust solutions of Linear Programming problems contaminated with uncertain data." Mathematical programming 88.3 (2000): 411-424. Link to SFX for this item
View More...
View Less...
Select All Clear All
Abstract
service type icon, opens target in new window
  Available from 1996
Reference
service type icon, opens target in new window
Web Search
service type icon, opens target in new window
 
 
 
service type icon, opens target in new window
service type icon, opens target in new window
 
 
 
  Note:Free full text available for some or all content


Systematic downloading and storing of data (including entire books or journals) is strictly prohibited.
More info can be found here.

© 2014 SFX by Ex Libris Inc.
CrossRef Enabled